Couldn't find what you looking for?

TRY OUR SEARCH!

I am 19 years old and newly home for the summer from college. I was on Sprintec for about 3 months and then decided to switch pills because I felt it was giving me horrible mood swings, I was only on the next pill (junel fe) for about a week when I started having even worse anxiety, sobbing episodes at night, intense doubts about my relationship, etc. My doctor thought it was probably a bad reaction to the hormones. So I decided to go off of it 10 days ago. These past 10 days I've only had about 1 good day as far as anxiety goes, and the rest have all been pretty bad. Tonight, my anxiety is so bad that I'm literally sharing a bed with my mother. I am having extreme racing thoughts, paranoia, I had a panic attack yesterday, and nothing seems to make me happy anymore. I've been taking vitamins such as B complex, vitamin c and folic acid, because I heard those help hormonal imbalances and anxiety, but so far I have felt really bad. I am doing things and thinking things that just aren't me and it's bringing up some really scary stuff! I mean, I'm beginning to ask myself if my life is worth it. I know other people have went through similar situations with the pill and I'd like to know if anyone else has any advice or if anyone can share a story with me, letting me know that it does get better. I'm at my wits end here, any help would be gladly appreciated. Thank you!

Loading...

hi there

Birth Control Pills are rarely prescribed for girls with anxiety and depression disorders. In all likelihood you must have had anxiety or depression before you came on to birth control pills.

Talk to your doctor about anxiety and depression issues. Most likely he will presceibe pills with lower estrogen levels or stop birth control pills altogether. It may take some time - even months before you can be normal again. Eat a well balanced meal - essentially a detoxifying regimen with a goal to cleanse the liver and then a clean bowel movement. Visit a doctor please

Good luck

Reply

Loading...

Hi I was just wondering how are you now? Did it take long for you to feel like yourself again? I am 18 and a uni student also. I was on the pill for 3 months and have come off it for about 3 weeks now. I'm tired all the time and I cry all the time. I feel so terrible. These have been the worst 3 weeks of my life. I feel so much anxiety about even going to work and I love my job usually.I stopped going to college at the end of term because of a particularly bad panic attack. Everything makes me anxious and its affecting my relationships. My mind wont leave me alone and I didnt like being by myself especially at the start because there was nothing to distract me. I have always been a confident and happy person and I need this stop I need to be me again. Im working hard to change my thoughts and convonve myself to be happy but its so hard to control. How long did it take until you were you again?
Reply

Loading...